The homotopy category of chain complexes is a homotopy category
Colloquium Mathematicum, Tome 47 (1982) no. 2, pp. 173-178
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Marek Golasiński 1 ; Grzegorz Gromadzki 1
@article{10_4064_cm_47_2_173_178,
author = {Marek Golasi\'nski and Grzegorz Gromadzki},
title = {The homotopy category of chain complexes is a homotopy category},
journal = {Colloquium Mathematicum},
pages = {173--178},
year = {1982},
volume = {47},
number = {2},
doi = {10.4064/cm-47-2-173-178},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-47-2-173-178/}
}
TY - JOUR AU - Marek Golasiński AU - Grzegorz Gromadzki TI - The homotopy category of chain complexes is a homotopy category JO - Colloquium Mathematicum PY - 1982 SP - 173 EP - 178 VL - 47 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-47-2-173-178/ DO - 10.4064/cm-47-2-173-178 LA - en ID - 10_4064_cm_47_2_173_178 ER -
%0 Journal Article %A Marek Golasiński %A Grzegorz Gromadzki %T The homotopy category of chain complexes is a homotopy category %J Colloquium Mathematicum %D 1982 %P 173-178 %V 47 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-47-2-173-178/ %R 10.4064/cm-47-2-173-178 %G en %F 10_4064_cm_47_2_173_178
Marek Golasiński; Grzegorz Gromadzki. The homotopy category of chain complexes is a homotopy category. Colloquium Mathematicum, Tome 47 (1982) no. 2, pp. 173-178. doi: 10.4064/cm-47-2-173-178
Cité par Sources :